Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 89, NWS Paducah, KY

September 22, 2006Jackson County, Williamson County, Illinois

NWS Paducah, KY issued this tornado warning at Sep 22, 2006, 3:59 PM CDT for Jackson County, Williamson County, Illinois. It was in force for 61 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 3:59 PM CDT (20:59 UTC)
Expired
Sep 22, 2006, 5:00 PM CDT
In force
61 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Jackson County, IL, Williamson County, IL

The radar

The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 4:12 PM CDTHAIL 11 S Carbondale, ILNICKEL SIZED HAIL ALSO REPORTED.
Sep 22, 4:23 PM CDTHAIL 0.75Marion, ILHAIL REPORTED AT RTE 13 AND I-57
Sep 22, 4:27 PM CDTHAIL 0.88Crainville, IL
Sep 22, 4:30 PM CDTHAIL 0.88Marion, IL
Sep 22, 4:32 PM CDTHAIL 0.75Energy, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 1:16 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 571 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
571 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 222059
TORPAH
ILC077-199-222200-
/O.NEW.KPAH.TO.W.0089.060922T2059Z-060922T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
359 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON COUNTY IN SOUTHERN ILLINOIS.
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS.

* UNTIL 500 PM CDT.

* AT 355 PM CDT...WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE
  THUNDERSTORM WITH STRONG ROTATION 6 MILES SOUTHEAST OF GRAND
  TOWER...OR ABOUT 13 MILES NORTHWEST OF ANNA....MOVING NORTHEAST AT
  45 MPH.

* THE TORNADO IS EXPECTED TO BE...
  NEAR MAKANDA BY 410 PM CDT.
  NEAR CARBONDALE BY 415 PM CDT.
  NEAR CARTERVILLE...CAMBRIA AND CRAINVILLE BY 425 PM CDT.
  NEAR HERRIN...ENERGY AND COLP BY 430 PM CDT.
  NEAR WHITEASH AND SPILLERTOWN BY 435 PM CDT.

TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.

LAT...LON 3762 8956 3759 8931 3775 8887 3787 8903

$$

RP/MY
2 follow-up statements
000 
WWUS53 KPAH 222121
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
421 PM CDT FRI SEP 22 2006

ILC077-199-222200-
/O.CON.KPAH.TO.W.0089.000000T0000Z-060922T2200Z/
WILLIAMSON IL-JACKSON IL-
421 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR JACKSON
AND WILLIAMSON COUNTIES IN SOUTHERN ILLINOIS...

AT 416 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
TORNADO.  THIS STORM WAS LOCATED 2 MILES NORTHEAST OF MAKANDA... 
MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE...
  NEAR CRAINVILLE AND CARTERVILLE BY 430 PM CDT.
  NEAR ENERGY AND 6 MILES SOUTHEAST OF HERRIN BY 435 PM CDT.
  NEAR MARION...SPILLERTOWN AND WHITEASH BY 440 PM CDT.

TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.

THIS SEVERE STORM IS MOVING AT AN INCREDIBLE RATE OF SPEED. TAKE
COVER NOW. YOU MAY HAVE VERY LITTLE TIME TO REACT. IF SOMEONE YOU
KNOW IS IN THE PATH OF THIS STORM...CONSIDER GIVING THEM A PHONE
CALL. CALLING AHEAD CAN VERIFY THAT THEY HAVE BEEN NOTIFIED OF THE
WARNING AND APPROACHING STORM.

LAT...LON 3762 8956 3759 8931 3775 8887 3787 8903

$$

RP/MY
000 
WWUS53 KPAH 222138
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
436 PM CDT FRI SEP 22 2006

ILC077-199-222200-
/O.CON.KPAH.TO.W.0089.000000T0000Z-060922T2200Z/
WILLIAMSON IL-JACKSON IL-
436 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR 
WILLIAMSON COUNTY AND UNTIL 515 PM CDT FOR JACKSON COUNTY IN 
SOUTHERN ILLINOIS...

AT 432 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
TORNADO NEAR INTERSTATE 57 IN MARION. THIS STORM WAS MOVING EAST AT 
35 MPH...AND WILL MOVE OVER THE CITY OF MARION THROUGH 445 PM.

TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.

THIS SEVERE STORM IS MOVING AT AN INCREDIBLE RATE OF SPEED. TAKE
COVER NOW. YOU MAY HAVE VERY LITTLE TIME TO REACT. IF SOMEONE YOU
KNOW IS IN THE PATH OF THIS STORM...CONSIDER GIVING THEM A PHONE
CALL. CALLING AHEAD CAN VERIFY THAT THEY HAVE BEEN NOTIFIED OF THE
WARNING AND APPROACHING STORM.

LAT...LON 3762 8956 3759 8931 3775 8887 3787 8903

$$

RP/MY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:45 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 22, 2:45 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
245 PM CDT FRI SEP 22 2006

.DISCUSSION...
SATELLITE AND SURFACE OBSERVATIONS SHOW THE WARM FRONT LIFTING OVER
THE PAH FA...WITH TDS IN THE L70S IN THE WARM SECTOR SUPPLANTING
L-M60S TDS HANGING ON IN THE NRN/ERN PTNS FA. FREE CONVECTION
INITIATED IN THE SCOURED OUT ZONE TO OUR WEST...WHICH IS THE FOCUS
OF THE TORNADO WATCH OVER OUR WRN 1/3 OF THE FA...WHERE MDT RISK OF
SVR EXISTS. GFS HAS BEEN CONSISTENTLY PICKING UP ON THIS CONVECTION
AND RACING IT EWARD INTO SEMO BETWEEN 00-06Z...SPREADING OVER THE
REMAINDER OF THE FA OVERNIGHT. PWS NR 1.5-2 NEARBY/UPSTREAM HELPING
LOCALLY HEAVY RAINS AND IN COMBO W/HPC QPF DAYS1-2 SUPPORT ONGOING FFA
THRU END OF EVENT.

AFTER TONIGHTS ROUND ALL EYES TURN TO COLD FRONTAL CONVECTIVE
CHANCES SAT PM/EVENING. BETTER DYNAMICS ENTER THE PICTURE BY THEN AS
THE UPPER LOW/JET DRIVES THE FRONT ON THRU...TEXT OF SWODY2
CONSISTENTLY HINTING AT UPGRADE TO MDT RISK. WL THEREFORE HIGHLIGHT
SVR THREAT BOTH TONIGHT AND TOMORROW IN ADDITION TO LOCALLY HEAVY
RAIN THREAT.

GFS HAVING REALLY BEEN MODEL OF CHOICE DUE TO ITS CONSISTENCY...IT
TAKES THE FRONT EAST OF THE FA (A LITTLE FASTER THAN THE NAM) BY 06Z
SUN. HOWEVER FOR COLLABORATIVE PURPOSES WE LINGERING A SMALL CHANCE
OF POST FRONTAL PCPN IN THE FAR SE EARLY SUN. AFTER THAT A DRIER AND
SEASONALLY COOLER AIR MASS WORKS AND HOLDS THRU THE MIDDLE OF NEXT
WEEK.

BY DAYS 6-7...NEXT SYSTEM YIELDS CHC PCPN FA-WIDE. FOR NOW HAVE
BOUGHT GFS SO STICKING W/IT AND THE COLLABORATIVE PICTURE IS OUR
APPROACH...BUT ACKNOWLEDGE SOME TIMING/INCONSISTENCY MAY EVENTUALLY
LEAD TO ADJUSTMENTS AND IS WHY WE KEEP CHC CAT PCPN DESPITE MOS
SUGGESTIONS FOR HIGHER.

MET AND MAV MOS IS CLOSE WHILE FWC MOS SEEMS OVERDONE ON BOTH THE
HIGH AND LOW ENDS AND UNDERDONE ON PCPN. OUR OVERALL GFS PREFERENCE
LEANS US TO ITS MAV/MEX BASED MOS WHEN LEANING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH ALL COUNTIES.
MO...TOR WATCH AND FLASH FLOOD WATCH ALL COUNTIES.
IL...TOR WATCH ALONG/WEST OF I-24 AND FLASH FLOOD WATCH ALL COUNTIES.
IN...FLASH FLOOD WATCH ALL COUNTIES.
&&
Hazardous weather outlook, Sep 22, 1:29 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
129 PM CDT FRI SEP 22 2006

ILZ075-080-081-084-085-088-089-092-093-MOZ076-086-087-100-107>112-
114-231000-
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON-
ALEXANDER-PULASKI-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-
CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
129 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 900 PM. THERE IS A MODERATE
RISK OF SEVERE THUNDERSTORMS. A WARM FRONT WILL LIFT NORTH ACROSS
THE AREA...AND INTERACT WITH A DISTURBANCE ALOFT. THE SHEAR ALONG
THE FRONT AND ALOFT WILL BE SUFFICIENT TO SUPPORT TORNADIC
SUPERCELLS...ESPECIALLY IN AREAS OF HIGH INSTABILITY. THE
INSTABILITY WILL IN LARGE PART BE DETERMINED BY THE AMOUNT OF
AFTERNOON SUNSHINE THAT CAN BREAK THROUGH THE CLOUD COVER.
OTHERWISE STRONG TO SEVERE STORMS MAY DEVELOP WITH DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL ALSO THREATS. A FLASH FLOOD WATCH IS
ALSO IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...
ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL
MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY
BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE
POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THE ENTIRE AREA THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE NOW FOR THE TORNADO WATCH AND BE ALERT
FOR POSSIBLE FUTURE REQUESTS TONIGHT AND SATURDAY.

ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088-
KYZ001>022-231000-
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE-
HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
129 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF THE
WABASH RIVER IN SOUTHERN ILLINOIS AND WEST OF THE LAKES OVER THE
JACKSON PURCHASE OF WESTERN KENTUCKY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS SOUTHWEST INDIANA AND THE REMAINDER OF
WESTERN KENTUCKY...EAST OF THE LAKES AND ACROSS THE PENNYRILE.THESE
RISKS ARE IN ASSOCIATION WITH A WARM FRONT THAT WILL CONTINUE
LIFTING ACROSS THE AREA TODAY AND TONIGHT...WITH THE PRIMARY SEVERE
WEATHER THREAT BEING DAMAGING WINDS. A MORE ISOLATED TORNADIC AND
LARGE HAIL THREAT CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL
CAPABLE OF PRODUCING FLOODING IS ALSO POSSIBLE...AND AS A RESULT A
FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...
ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL
MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY
BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE
POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THE ENTIRE AREA THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ANYTIME DURING THE NEXT 24 TO
36 HOURS.

In the hours before

Local storm report, Sep 22, 12:47 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1247 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     FLASH FLOOD      1 E KEVIL               37.08N 88.87W
09/22/2006                   MCCRACKEN          KY   NWS EMPLOYEE

            FLOWING WATER 3 TO 4 INCHES DEEP ALONG HIGHWAY 60 BETWEEN
            KEVIL AND HEATH WHERE THE 4 LANE BECOMES A 2 LANE.

&&

PATS
Local storm report, Sep 22, 1:18 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
118 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      PADUCAH                 37.07N 88.64W
09/22/2006                   MCCRACKEN          KY   EMERGENCY MNGR

            CHAMPION CREEK AT HOUSER ROAD AND OLD MAYFIELD ROAD IS
            OUT OF ITS BANK WITH 1 FOOT OF WATER OVER THE ROAD.
            CROOKED CREEK IS OUT OF ITS BANKS AT BUCKNER LANE.

&&

PATS
Special weather statement, Sep 22, 2:23 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
223 PM CDT FRI SEP 22 2006

KYZ003-004-222030-
BALLARD KY-CARLISLE KY-
223 PM CDT FRI SEP 22 2006

...LOCALIZED FLOODING STILL OCCURRING IN BALLARD AND CARLISLE
COUNTIES...

MEDIA REPRESENTATIVES SAID THAT RUNOFF FROM THE RECENT STORMS IS
STILL CAUSING PROBLEMS IN THE COUNTIES.

THEY REPORTED THAT THE CREEK JUST NORTH OF WICKLIFFE IS OUT OF ITS
BANK BETWEEN 145 AND 200 PM. MINOR ROAD FLOODING WAS REPORTED
IN BOTH COUNTIES AT THAT TIME AS WELL.

THE WATER SHOULD CONTINUE TO RECEDE.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE OVER THE AREA THIS
AFTERNOON. THESE MAY CAUSE SOME LOCALIZED FLOODING.

PS/BP
Local storm report, Sep 22, 3:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             LA CENTER               37.07N 88.97W
09/22/2006  E0.88 INCH       BALLARD            KY   TRAINED SPOTTER

&&

DLL
Local storm report, Sep 22, 3:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
353 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          2 E METROPOLIS          37.15N 88.68W
09/22/2006                   MASSAC             IL   TRAINED SPOTTER

&&

PATS
Local storm report, Sep 22, 3:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
357 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          2 E METROPOLIS          37.15N 88.68W
09/22/2006                   MASSAC             IL   TRAINED SPOTTER

            THE TORNADO WAS SPOTTED NEAR VEECHES ILLINOIS CLOSE TO
            THE NEW SHAWNEE COMMUNITY COLLEGE.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 9:05 AM CDTFlash Flood WatchPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more34 hr
Sep 22, 12:01 PM CDTFlash Flood WarningPAHMassac, Pope3 hr
Sep 22, 3:16 PM CDTTornado WarningPAHMassac, Pulaski44 min
Sep 22, 3:28 PM CDTTornado WarningPAHMassac, Pope47 min
Sep 22, 3:38 PM CDTSevere Thunderstorm WarningPAHUnion52 min
Sep 22, 3:44 PM CDTSevere Thunderstorm WarningPAHJackson, Williamson61 min
Sep 22, 4:18 PM CDTTornado WarningPAHJohnson, Pope, Saline27 min
Sep 22, 4:27 PM CDTTornado WarningPAHJackson48 min
Sep 22, 4:41 PM CDTTornado WarningPAHSaline64 min
Sep 22, 4:50 PM CDTTornado WarningPAHGallatin55 min
Sep 22, 4:55 PM CDTTornado WarningPAHFranklin, Williamson65 min
Sep 22, 5:02 PM CDTTornado WarningPAHJefferson22 min
Sep 22, 5:29 PM CDTTornado WarningPAHHamilton30 min
Sep 22, 5:54 PM CDTTornado WarningPAHGallatin, Saline36 min
Sep 22, 6:02 PM CDTFlash Flood WarningPAHGallatin, Saline, White3 hr

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.